# SDR F3LA200800262

- Difficulty date: April 25, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 11,484 hours, 5,590 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53571532224
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C CHECK INSPECTION NOTED STRINGER 32 RIGHT IS DAMAGED BETWEEN FRAME 72 AND THRU FRAME 74.  MAINTENANCE REPLACED THE STRINGER SECTION FROM AFT BULKHEAD TO FRAME 72 IN ACCORDANCE WITH THE REQUIREMENTS OF EA A9-53R-30262.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
